# SDR UALA2013071104830

- Difficulty date: July 10, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 32896961
- Part serial: 298
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONDITION LEFT LOW LIMIT CONTROL VALVE.   CONTROL VALVE REPLACED.
